# SDR USAAD96139

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Not Latched
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1179 - TRI-CLT - ON CLIMB-OUT CREW GOT A RED NOSE WHEEL LIGHT.  NO EMERGENCY DECLARED.  FLIGHT RETURNED TO TRI AND LANDED SAFELY.  MAINTENANCE FOUND NOSE GEAR DOORS DID NOT CLOSE COMPLETELY.  DOOR LATCHES WERE CHECKED AND OPERATED NORMALLY.  AIRCRAFT WAS RELEASED.  (M)
